Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On factorization of meromorphic functions
HTML articles powered by AMS MathViewer

by Fred Gross PDF
Trans. Amer. Math. Soc. 131 (1968), 215-222 Request permission
References
  • Irvine Noel Baker, Permutable entire functions, Math. Z. 79 (1962), 243–249. MR 147650, DOI 10.1007/BF01193120
  • Albert Edrei and Wolfgang H. J. Fuchs, On the zeros of $f(g(z))$ where $f$ and $g$ are entire functions, J. Analyse Math. 12 (1964), 243–255. MR 166356, DOI 10.1007/BF02807435
  • F. Gross, Entire solutions of the functional equation $\alpha (\beta (z)) = \alpha (\gamma (z)) + c$, J. Indian Math. Soc. (to appear).
  • Fred Gross, On the periodicity of compositions of entire functions, Canadian J. Math. 18 (1966), 724–730. MR 196084, DOI 10.4153/CJM-1966-072-7
  • W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964. MR 0164038
  • Einar Hille, Analytic function theory. Vol. II, Introductions to Higher Mathematics, Ginn and Company, Boston, Mass.-New York-Toronto, Ont., 1962. MR 0201608
  • R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthier-Villars, Paris, 1929. G. Pólya, On an integral function of an integral function, J. London Math. Soc. 1 (1926), 12.
  • Alfréd Rényi and Catherine Rényi, Some remarks on periodic entire functions, J. Analyse Math. 14 (1965), 303–310. MR 178148, DOI 10.1007/BF02806397
  • P. C. Rosenbloom, The fix-points of entire functions, Comm. Sém. Math. Univ. Lund [Medd. Lunds Univ. Mat. Sem.] 1952 (1952), no. Tome Supplémentaire, 186–192. MR 51916
  • W. J. Thron, Entire solutions of the functional equation $f(f(z))=g(z)$, Canadian J. Math. 8 (1956), 47–48. MR 74690, DOI 10.4153/CJM-1956-008-4
  • J. M. Whittaker, The lower order of integral functions, J. London Math. Soc. 8 (1933), 20-27.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.60
  • Retrieve articles in all journals with MSC: 30.60
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 131 (1968), 215-222
  • MSC: Primary 30.60
  • DOI: https://doi.org/10.1090/S0002-9947-1968-0220936-0
  • MathSciNet review: 0220936